# SDR SWAA2023031617066

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 62,007 hours, 37,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1669 FAIL EMERGENCY LIGHT CHECK RH MID CABIN<[01] REMOVED AND REPLACED M1669 RH MID CABIN BATTERY PACK PER AMM 33-51-06;[02] PARTS UPDATE
